# SDR RAIA970825

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Plate
- Part number: S53671217211
- Condition: Corroded
- Location: Fuselage
- Part time: 16,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSION AT FLOOR TRANSITION PLATE AFT OF SERVICE DOOR FRAME 39 TO 41.  MAINTENANCE REPLACED TRANSITION PLATE PER ATR SRM.  (M)
